# SDR SWIA2020041750150

- Difficulty date: March 11, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR BEAM LH B27 FS 559+80 TO 621 APPROX. HAS CORROSION AROUND NUT PLATE AS MARKED   (C-CHECK) RO 4/16/2020   PERFORMED  PERMANENT REPAIR TO AFT FLOOR BEAM LH B27 FS 559+80 TO 621 APPROX. HAS CORROSION AROUND NUT PLATE. REF BOMBARDIER REO  SEE CONTINUATION SHEET FOR MORE DETAILS.
